No Cover Image

Journal article 600 views

UNIFORM CONVERGENCE OF SOLUTIONS TO ELLIPTIC EQUATIONS ON DOMAINS WITH SHRINKING HOLES / Norman, Dancer

Advances in Differential Equations, Volume: 20, Issue: 5-6, Pages: 463 - 494

Swansea University Author: Norman, Dancer

Published in: Advances in Differential Equations
Published: 2015
Online Access: http://projecteuclid.org/euclid.ade/1427744013
URI: https://cronfa.swan.ac.uk/Record/cronfa22233
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 5-6
Start Page: 463
End Page: 494